MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number 24657
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: over 18.Device eval by manufacturer: returned product consisted of an eluvia self-expanding stent system from batch 24285492-105.The outer sheath, tip, inner sheath, and the remainder of the device were checked for damage.Visual and microscopic examination revealed no damages.Inspection of the remainder of the device revealed no other damage or irregularities.Product analysis could not confirm any issues with the label since no packaging was returned for analysis.
 
Event or Problem Description
It was reported that the labeling was incorrect.The 100mm target lesion was located in the proximal superficial femoral artery (sfa).A 6mm x 100mm x 130cm eluvia self expanding stent was selected to be implanted.The stent delivery system was advanced to the patient.Prior to deployment it was observed by the physician that the stent appeared very short on fluoroscopy.The box and internal packaging confirmed the size to be 6mm x 100mm x 130cm.The physician checked the stent delivery handle and it was labeled 6mm x 40mm x 130cm.The stent delivery system was removed from the patient.A new 6mm x 100mm x 130cm stent was selected and deployed without any issue.There were no patient complications.

Brand Name
ELUVIA DRUG-ELUTING VASCULAR STENT SYSTEM
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11655471
Report Number2134265-2021-04491
Device Sequence Number3610057
Product Code NIU
UDI-Device Identifier08714729876601
UDI-Public08714729876601
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number24657
Device Catalogue Number24657
Device Lot Number0025838357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/13/2021
Patient Sequence Number1